# SDR 97ZZZX4760

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734EQ
- Make and model: Cessna 172N
- Aircraft serial: 17268800
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 051300634
- Condition: Cracked
- Location: Lt Fwd Doorpost
- Part time: 8,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE LOWER DOOR HINGE LOCATION ON THE LEFT HAND DOORPOST.  CRACK WAS APPROXIMATELY 1.6250 INCHES LONG.  CRACK ORIGINATES AT AFT HINGE ATTACH HOLE AND PROGRESSES IN EITHER DIRECTION.  DOORPOST WAS REPLACED.
